Item Description

Show full item record

Title: Mosquitoes of the Genus Uranotaenia in the Solomon Islands (Diptera: Culicidae) 
Author: Belkin, John N
Date: 1953-07
Publisher: University of Hawai'i Press
Citation: Belkin JN. 1953. Mosquitoes of the genus Uranotaenia in the Solomon Islands (Diptera: Culicidae). Pac Sci 7(3): 312-391.
ISSN: 0030-8870
URI: http://hdl.handle.net/10125/8767

Item File(s)

Files Size Format View
vol7n3-312-391.pdf 43.46Mb PDF View/Open

This item appears in the following Collection(s)

Search


Advanced Search

Browse

My Account

Statistics

About